Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Receding hair line, on biocare hair repair protein treatment. How can I restore it?

for the past 6 years I have hairfall problem . now it has resulted in recedeing hairline. how can i restore it back. I am 30 year old and presently I am using hollywood style shampoo for dry hair, conditioner from same brand , aroma magic hair stimulate hair oil and biocare hair repair protein treatment. I never consulted any dermatologist . please suggest what should i do.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response

The two medicines approved for hair fall are minoxidil and finasteride. It appears you are not using them. Understand, that hair loss is skin deep and therefore shampoo, conditioners and oils can do very little to help stem your hair loss.

Consult a qualified doctor in your area. Start medical therapy for hair loss. Frontal recession can only be restored with hair transplant. Consult a plastic surgeon if you want it restored.

Dr. Sharad Mishra
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor